# SDR N6WA2017041001

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,467 hours, 21,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN. CLEANED DOOR SEAL AREA AND PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
